# SDR AALA202404251881

- Difficulty date: April 14, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Lt Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUTOUT LOWER SILL EXISTING REPAIR AT FR 68 AND S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 FIGURE 001(SHEET 1 AND SHEET 3) REPAIR PRINCIPLE 5.
